# SDR SWAA2021092212338

- Difficulty date: August 26, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS794 AND RBL21 WL154.5 AFT CARGO COMPARTMENT ; 2021-392161 / REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS 767 TO BS 794 AND RBL21; WL154.5 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND IAW B737-700 SRM 51-40-02 AND DRAWING #146A0081 SHEET 34 REV -.; [14] CERTIFIED STEP 13 RII
